# SDR C8GA20120406005

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 61,848 hours, 43,473 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J5981
- Part serial: UN1149M
- Condition: Failed
- Location: Nr 3
- Part time: 2,430 hours, 301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ALL COCKPIT LIGHTS FLICKERED FOLLOWED BY NR 2 GENERATOR OVER EXCITATION FOLLOWED BY PHASE IMBALANCE.  NR 3 BUSS TIE TRIPPED FOLLOWED BY NR 3 GEN I TRIP.  TROUBLESHOOTING FOUND NR 3 GENERATOR IS CAUSING THE PROBLEM.  DISCONNECTED NR 3 GENERATOR.  R & R NR 3 GENERATOR  AND NR 3 LOAD CONTROLLER, OP'S CHECKED NORMAL.
